# SDR 96ZZZX1061

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N3293G
- Make and model: Bell 412
- Aircraft serial: 36115
- System (JASC): 2140 · Heating System
- Part: Mixing Valve
- Part number: 205072277009
- Condition: Defective
- Location: Heater
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER FAILED DUE TO MIXING VALVE DEFECTIVE.  REPLACED WITH NEW FIXTURE.
